# SDR SWAA2016010647698

- Difficulty date: December 16, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 61,277 hours, 48,748 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Crossbeam
- Part number: 6547952
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR INTERNAL STRUCTURE AT INNER CHORD CRACKED ON HOLE, LOCATED 4.5" FROM AFT EDGE ON AFT END OF CROSSBEAM E.  R & R CHORD IAW SRM & DWG.
